so I had sex with my boyfriend July 10th and the condon broke on us around 9AM. I took the plan B pill around 10:45AM. My expected next period is July 26th. For a few days after I experienced breast tenderness, dizziness, anxiety, and nausea. The nausea and anxiety have not subsided. I noticed brown spotting yesterday July 15th, and it is still happening today and I am noticing more blood in it and it is heavier. Is this spotting a side effect of plan B or is it implantation bleeding? when we had Sex I was fertile and my ovulation date was July 12th. I am so scared am I pregnant?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2013 • 1 answer
Anyone experience a light second period with no cramps and no breast tenderness after taking plan b?
Posted 25 Jan 2015 • 1 answer
Posted 6 Nov 2015 • 1 answer
Posted 8 Nov 2015 • 1 answer
Plan B One-Step - I had unprotected sex on January 3rd around 3 am and he pulled out.. however I was
Posted 25 Jan 2016 • 1 answer